# SDR CALA2014121701537

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 41,275 hours, 16,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 500C BETWEEN STRINGERS 8R & 9R IS CRACKED AT INBD AIR CONDITIONING BRACKET ATTACH RIVET.  TRIMMED OUT DAMAGED SECTION OF FRAME & REPAIRED IAW ECRA 5332 -01015.  INITIATED DIP 31271 TO ACCOMPLISH A PERM REPAIR ON OR BEFORE 13-DEC-16.  PLANNING TO CONTACT ENGINEERING ON OR BEFORE 13-OCT-16 BUT BEFORE 13-NOV-16 FOR THE PERMANENT REPAIR.
